# SDR 2006UALA00936

- Difficulty date: May 13, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 47,410 hours, 16,598 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CREASE BEAM OUTER CHORD BS 630 IS DAMAGED.  REPAIR SPLICE AND SPLICE ANGLES INSTALLED.
